# SDR DALA2020033002078

- Difficulty date: March 26, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 60,293 hours, 19,770 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 5811 RECEIVED L CTR ENT DOOR EICAS MESSAGE. REFERENCED QRH. CORRECTIVE ACTION: PERFORMED DOOR CHECK ON 2L REF B757AMM 52-11. DOOR OPERATES AND INDICATES NORMAL. (6680412)
